Journal of the Mathematical Society of Japan

Idéaux k-réduits des ordres des corps quadratiques réels

Pierre KAPLAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 47, Number 1 (1995), 171-181.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227104513

Digital Object Identifier
doi:10.2969/jmsj/04710171

Mathematical Reviews number (MathSciNet)
MR1304195

Zentralblatt MATH identifier
0847.11056

Subjects
Primary: 11R11: Quadratic extensions
Secondary: 11D09: Quadratic and bilinear equations

Citation

KAPLAN, Pierre. Idéaux $k$ -réduits des ordres des corps quadratiques réels. J. Math. Soc. Japan 47 (1995), no. 1, 171--181. doi:10.2969/jmsj/04710171. https://projecteuclid.org/euclid.jmsj/1227104513


Export citation